MathSciNet Relay Station
MathSciNet bibliographic data
MR771574 58F07 (14H40 35J10 81C05)
Veselov, A. P.; Novikov, S. P. Finite-gap two-dimensional Schrödinger operators. Potential operators. (Russian) Dokl. Akad. Nauk SSSR 279 (1984), no. 4, 784–788.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement